ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stochastic modelling of monthly rainfall

Iyengar, R Narayana (1982) Stochastic modelling of monthly rainfall. In: Journal of Hydrology, 57 (3-4). pp. 375-387.

Full text not available from this repository. (Request a copy)
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


A transformation is suggested which can transform a non-Gaussian monthly hydrological time series into a Gaussian one. The suggested approach is verified with data of ten Indian rainfall time series. Incidentally, it is observed that once the deterministic trends are removed, the transformation leads to an uncorrelated process for monthly rainfall. The procedure for normalization is general enough in that it should be also applicable to river discharges. This is verified to a limited extent by considering data of two Indian river discharges.

Item Type: Journal Article
Publication: Journal of Hydrology
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier science.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 23 Dec 2009 09:34
Last Modified: 23 Dec 2009 09:34
URI: http://eprints.iisc.ac.in/id/eprint/23089

Actions (login required)

View Item View Item